`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 4,Number 3,     September 2012

Special issue

dedicated to Tudor S. Ratiu on the occasion of his 60th birthday

1

Foreword    Pages : i - i

Juan-Pablo Ortega

 Abstract       Full Text      Related Articles

2

Kinematic reduction and the Hamilton-Jacobi equation    Pages : 207 - 237

María Barbero-Liñán,  Manuel de León,  David Martín de Diego,  Juan C. Marrero and Miguel C. Muñoz-Lecanda

 Abstract       References       Full Text      Related Articles

3

Geometry of plasma dynamics II: Lie algebra of Hamiltonian vector fields    Pages : 239 - 269

Oǧul Esen and Hasan Gümral

 Abstract       References       Full Text      Related Articles

4

Invariant sets forced by symmetry    Pages : 271 - 296

Frank D. Grosshans,  Jürgen Scheurle and Sebastian Walcher

 Abstract       References       Full Text      Related Articles

5

Dual pairs in resonances    Pages : 297 - 311

Darryl D. Holm and Cornelia Vizman

 Abstract       References       Full Text      Related Articles

6

The leaf space of a multiplicative foliation    Pages : 313 - 332

M. Jotz

 Abstract       References       Full Text      Related Articles

7

Hybrid models for perfect complex fluids with multipolar interactions    Pages : 333 - 363

Cesare Tronci

 Abstract       References       Full Text      Related Articles